• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Antidepressants withdrawal problems?

M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
I came out of pristiq two weeks and I am gradually can't use my brain, Now I already took back on it six days, but it still not improve it, So I want to ask is it possible if I suffer Schizophrenia only get the negative symptoms and don't have positive symptoms. I want to say that I am really like a zombie now.
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
4,048
Location
The Land of Oz
Like we've told you already Mike, it is unlikely you have schizophrenia. You don't get schizophrenia from antidepressant withdrawals. You even asked your doctor if you are developing schizophrenia and he said you weren't.
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Like we've told you already Mike, it is unlikely you have schizophrenia. You don't get schizophrenia from antidepressant withdrawals. You even asked your doctor if you are developing schizophrenia and he said you weren't.
But, I thought that I am still getting worse. Should I ignore it?
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Like we've told you already Mike, it is unlikely you have schizophrenia. You don't get schizophrenia from antidepressant withdrawals. You even asked your doctor if you are developing schizophrenia and he said you weren't.
I hurt my head six years ago, you thought that is it possible to appear some symptoms six years later? But I already scanned my brain with mri and ct.....
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
I hurt my head six years ago, you thought that is it possible to appear some symptoms six years later? But I already scanned my brain with mri and ct.....
slight brain concussion....
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
You. Don't. Have. Schizophrenia.

But, probably something else entirely different to schizophrenia.

See a doctor and *listen* to them.
But, Does antidepressants withdrawal affect cognitive?
 
J

Justatheory

Well-known member
Joined
Apr 3, 2020
Messages
49
Location
Eastern Europe
For how long have u been taking them and at what dose?
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
For how long have u been taking them and at what dose?
I took them around more that one year. At the first of the treatment, I ate one, then 3/4
,half,,at the end, I ate 1/4.... I stopped it already three weeks. And now I eating back six days and back to one, and the doctor told me start to eat one and a half next week.... Wtf? Maybe he don't know it is Withdrawal problem?......
 
J

Justatheory

Well-known member
Joined
Apr 3, 2020
Messages
49
Location
Eastern Europe
Yes, doctors are surprisingly uninformed about withdrawal problems and tend to downplay them. But why did you go back to 1 if you made it to 1/4? Why not continue with 1/4 for a while?
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Yes, doctors are surprisingly uninformed about withdrawal problems and tend to downplay them. But why did you go back to 1 if you made it to 1/4? Why not continue with 1/4 for a while?
I think so too.........
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Yes, doctors are surprisingly uninformed about withdrawal problems and tend to downplay them. But why did you go back to 1 if you made it to 1/4? Why not continue with 1/4 for a while?
And add half of Rivotril..
...
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Yes, doctors are surprisingly uninformed about withdrawal problems and tend to downplay them. But why did you go back to 1 if you made it to 1/4? Why not continue with 1/4 for a while?
Because the doctor told me...... Wtf I don't want eat too much now....
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Yes, doctors are surprisingly uninformed about withdrawal problems and tend to downplay them. But why did you go back to 1 if you made it to 1/4? Why not continue with 1/4 for a while?
Yes, doctors are surprisingly uninformed about withdrawal problems and tend to downplay them. But why did you go back to 1 if you made it to 1/4? Why not continue with 1/4 for a while?
So, I need to wait one week or more to recover? And it is Reversible?
 
Thread starter Similar threads Forum Replies Date
ht46 Schizophrenia Forum 14
M Schizophrenia Forum 11
H Schizophrenia Forum 0
Top